# SDR UPS00831733

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 70 SKIN CRACKED BETWEEN LONG 36 AND 35R.  REPAIRED IAW SRM 53-2-1 FIG 7.
